Deep search:Searching for "LI Ya-juan" in 'AUTHORGot 2 items.
index Title
1Two kinds of B-basis of the algebraic hyperbolic space
Author(s):LI Ya-juan, WANG Guo-zhao  Clicked:6004  Download:2297  Cited:9  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.7 P.750-759  DOI:10.1631/jzus.2005.A0750
2Symmetric alteration of four knots of B-spline and NURBS surfaces
Author(s):LI Ya-juan, WANG Guo-zhao  Clicked:4300  Download:2184  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.6 P.1084-1087  DOI:10.1631/jzus.2006.A1084
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE